# SDR QXEA200500751

- Difficulty date: April 12, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LOWER FUSELAGE AFT WING TO BODY FAIRING HAS STRAP BROKEN.  REPAIRED IAW CRJ700 SRM 53-82-83-400-803-A01 AND HORIZON AIR EA R-53-307.
